Connect with others who understand.

sign up log in
About myPHteam

Pulmonary Hypertension

Questions + Answers

Don't see your question? ask question
Real members of myPHteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
View:

In-person Support Groups

In-person Support Groups

Does anyone know of a support group in Minnesota that meets regularly?

Hot Flashes Relief

Hot Flashes Relief

I have been on Sidenafil and Tyvaso for 6 weeks now. The hot flashes and night sweats are severe and am curious if anyone else has this side effect from their meds and if anyone has any suggestions to help lessen their effect?

A myPHteam Member said:

So sorry! That can be miserable! I take the sildenafil-Oral sildenafil is an effective and specific pulmonary vasodilator in patients with pulmonary arterial hypertension but not the tyvaso
Had to… read more

edited, originally posted 7 months ago
Already a Member? Log in